Journal of Symbolic Logic

Some Useful Preservation Theorems

Kevin J. Compton

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 427-440.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741259

Mathematical Reviews number (MathSciNet)
MR704097

Zentralblatt MATH identifier
0523.03021

JSTOR
links.jstor.org

Citation

Compton, Kevin J. Some Useful Preservation Theorems. J. Symbolic Logic 48 (1983), no. 2, 427--440. https://projecteuclid.org/euclid.jsl/1183741259


Export citation